Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

June 24, 2021Kiowa County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 24, 2021, 7:33 PM MDT for Kiowa County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2021, 7:33 PM MDT (01:33 UTC)
Expired
Jun 24, 2021, 8:00 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-366 J/kg
Mixed-layer LCL
2307 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

816 
WWUS85 KPUB 250133
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
733 PM MDT Thu Jun 24 2021
 
COZ089-095-096-250200-
Crowley County CO-Western Kiowa County CO-Eastern Kiowa County CO-
733 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIOWA AND NORTHEASTERN
CROWLEY COUNTIES UNTIL 800 PM MDT...

At 733 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Wild Horse Point to
Neeoshe Reservoir. Movement was north at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Haswell, Neeoshe Reservoir, Neegronda Reservoir, Sweetwater Reservoir
and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3852 10366 3840 10236 3827 10240 3838 10369
TIME...MOT...LOC 0133Z 175DEG 28KT 3842 10361 3835 10272 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 24, 6:43 PM MDT, 50 minutes earlier.

Area forecast discussion, Jun 24, 6:43 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
643 PM MDT Thu Jun 24 2021

.UPDATE...
Issued at 640 PM MDT Thu Jun 24 2021

PoPs and QPFs adjusted to account for current areas of convection.
-Steward

UPDATE Issued at 407 PM MDT Thu Jun 24 2021

Updated to include severe thunderstorm watch 310 effect intil 10
pm mdt for Bent, Kiowa and Prowers Counties.

&&

.SHORT TERM...(This evening through Friday)
Issued at 332 PM MDT Thu Jun 24 2021

...Strong to Severe Storms possible across the eastern Plains...
...Cooler and more Unsettled Weather for Friday...

Current water vapor imagery and upper and upper air analysis is
indicating an embedded short wave translating through the west
southwest flow aloft across the region this afternoon. Blended
precipitable water data indicating pwats running between 0.75 (130
percent of normal) and 1 inch (100 percent of normal) from west to
east across the region, with regional radars indicating isolated to
scattered showers and storms, greatest along and north of the
Highway 50 corridor. SPC meso-analysis is indicating SB Capes of 500-
to 1000 j/kg across the higher terrain this afternoon with capes of
1000-2000 along the Palmer Dvd through the far southeast plains,
greatest along the western Kansas border. Analysis is also
indicating DCapes up to 1500 j/kg and effective shears of 40 to 55
kts across the plains, again greatest along the western Kansas
border.

Tonight and Friday...Models continue to indicate the embedded wave
helping to develop showers and storms across the region through the
early evening, with the potential for strong to severe storms across
El Paso County through the far southeast plains, including Kiowa,
Bent, Prowers and northern portions of Baca counties, where the
above mentioned parameters indicate the potential for super cell
development producing hail up 1.5 inches and gusty outflow winds of
60 to 70 mph. Storms to move east into Kansas through the late
evening hours, with a weak northerly surge helping to keep low level
moisture in place across the plains through the day tomorrow.
Overnight lows look to be in the 40s and 50s areawide.

On Friday, models indicate a broad upper trough starting to dig into
the Rockies, with uvv increasing across the region through the late
morning and afternoon. CAPEs of up to 1000 j/kg remain progged
across the higher terrain, and between 1000-1500 j/kg across the
plains, combined with bulk shear values of 30-45kts, will lead to
the potential for strong to severe storms once again across the
plains, where SPC Day 2 outlook indicates a marginal risk along and
east of the I-25 Corridor to a slight risk across the far southeast
plains, with large hail and gusty outflow winds continuing to be the
main risks from thunderstorms. Increased cloud cover and
precipitation along with cooling aloft will lead to temperatures at
to slightly cooler than seasonal levels tomorrow, with highs in the
mid 70s to mid 80s across the lower elevations, and mainly in the
50s and 60s across the higher terrain.

.LONG TERM...(Friday night through Thursday)
Issued at 332 PM MDT Thu Jun 24 2021

...Forecast Key Points...

- Heavy rain later Saturday into Sunday may pose a flash flood
threat over area burn scars.

- Wet and cool pattern persist through much of next week.

The mid-level pattern seems to be pretty locked in for much of the
extended period, which is kind of great news as we enjoyed(?) our 2
weeks of summer and now head back into spring for a week or so.

Saturday...A baggy trough swings through the area bringing in much
cooler temperatures, 10-15 degrees below seasonal averages, along
with ample showers and storms. Given the low-level flow coming in
from the north-northeast, better chances for heavier showers and
storms will lie along the high country and adjacent plains. The
farther east you go, the more spotty the moisture will become but
still active.

Concerns for some burn scar flash flooding is present on Saturday as
total precipitable waters climbs to near 0.8 inches, above average,
and with slower storm motions. Surface dewpoints may be more
marginal but a better fetch later in the evening and overnight hours
will be able to pump in low-50 dewpoints back towards the southern
Sangres. Will need to watch this activity closely, to say the least.

Sunday - Thursday...Continued lingering shower and storm activity
expected each day. As the week wears on though, shower and storm
activity look to be more diurnally based and not as widespread as
the weekend. Mid-level ridging stays put over the PacNW while
downstream ridging across the east coast provide some, albeit
little, wiggle room for the troughiness/bagginess aloft to push far
enough east to dry us out completely. Temperatures will slowly tick
upwards as well but still end several degrees below late
June averages.

-Heavener

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 332 PM MDT Thu Jun 24 2021

Isolated to scattered thunderstorms can be expected at COS and PUB
through the early evening hours, with the best chances of storms at
the terminals being at COS through 00Z. East to southeast winds of
10-15 kts can be expected at COS and PUB through the afternoon, with
gusty variable winds of 30-45kts possible associated with
thunderstorm outflows. Winds will become more north to northwest
through the early evening, as a front moves across the eastern
plains through the evening hours, with VFR conditions persisting
through the overnight hours. Another round of showers and storms
will be on tap across the after 18Z Friday.

VFR conditions expected at ALS through the taf period, with breezy
west to southwest winds 15-20kts expected through the afternoon and
evening hours. Will see isolated to scattered showers and storms
move across the valley through the afternoon, however, will keep
VCTS in the taf at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...STEWARD
SHORT TERM...MW
LONG TERM...HEAVENER
AVIATION...MW
Hazardous weather outlook, Jun 24, 11:10 AM MDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Thu Jun 24 2021

COZ058>089-093>099-251715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Thu Jun 24 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms can be expected across south
central and southeast Colorado this afternoon and evening, with
isolated thunderstorms continuing past midnight, especially across
the plains north of Highway 50. The main risks with thunderstorms
today will be gusty winds up to 50 mph, locally heavy rainfall
and lightning. One or two strong to severe storms will be possible
across the Palmer Divide and far eastern plains of Kiowa, Bent,
Prowers and Baca counties with wind gusts up to 60 mph, and hail
up to 1 inch possible through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be a daily chance for thunderstorms to develop across the
region through the extended period, with the main threats expected
to be wind gusts to 45 mph, small hail and cloud to ground lightning.

More widespread convection is anticipated for Friday and Saturday,
and a few of the storms on Friday across the plains may become
strong to severe, producing damaging wind gusts, large hail in
excess of one inch in diameter, and even an isolated tornado. The
flash flooding potential will be enhanced on Saturday for area
burn scars, especially across the Junkins and Spring scars, as
moisture levels rise across the region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the Palmer Divide and the
far southeast plains.

23/23

In the hours before

Special weather statement, Jun 24, 6:34 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
634 PM MDT Thu Jun 24 2021

COZ084-085-250100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
634 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
700 PM MDT...

At 633 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 16 miles south of Colorado Springs, moving northeast at
25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Schriever AFB, Ellicott and
Security-Widefield.

LAT...LON 3852 10474 3860 10485 3899 10447 3880 10418
TIME...MOT...LOC 0033Z 226DEG 20KT 3861 10472

KTS
Special weather statement, Jun 24, 6:42 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
642 PM MDT Thu Jun 24 2021

COZ079-083-086-250130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
642 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND PUEBLO
COUNTIES UNTIL 730 PM MDT...

At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Blende, or 11 miles south of Pueblo, moving east at 10
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Penrose,
Avondale, Pueblo West, Pueblo Depot, Pinon, Rye and Colorado City.

LAT...LON 3776 10407 3788 10449 3792 10472 3790 10494
      3851 10506 3852 10408
TIME...MOT...LOC 0042Z 254DEG 10KT 3811 10455

KTS
Special weather statement, Jun 24, 7:11 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
711 PM MDT Thu Jun 24 2021

COZ096-098-250145-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
711 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 745 PM MDT...

At 710 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bristol, or 17 miles northeast of Lamar, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sheridan Lake.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3815 10223 3820 10241 3850 10236 3838 10205
      3831 10205
TIME...MOT...LOC 0110Z 210DEG 24KT 3819 10233

KTS
Special weather statement, Jun 24, 7:24 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
724 PM MDT Thu Jun 24 2021

COZ084-085-250200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
724 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
800 PM MDT...

At 724 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 22 miles east of Colorado Springs, moving northeast at
20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan, Yoder, Ellicott and Rush.

LAT...LON 3890 10405 3886 10406 3867 10441 3874 10452
      3905 10432
TIME...MOT...LOC 0124Z 221DEG 18KT 3876 10441

KTS
Local storm report, Jun 24, 7:26 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             9 NW EADS               38.59N 102.88W
06/24/2021  M1.00 INCH       KIOWA              CO   PUBLIC

&&
Special weather statement, Jun 24, 7:33 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
733 PM MDT Thu Jun 24 2021

COZ089-095-096-250200-
Crowley County CO-Western Kiowa County CO-Eastern Kiowa County CO-
733 PM MDT Thu Jun 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIOWA AND NORTHEASTERN
CROWLEY COUNTIES UNTIL 800 PM MDT...

At 733 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Wild Horse Point to
Neeoshe Reservoir. Movement was north at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Haswell, Neeoshe Reservoir, Neegronda Reservoir, Sweetwater Reservoir
and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3852 10366 3840 10236 3827 10240 3838 10369
TIME...MOT...LOC 0133Z 175DEG 28KT 3842 10361 3835 10272

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:08 PM MDTSpecial Weather StatementPUBKiowa22 min
Jun 24, 6:12 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 24, 6:16 PM MDTSevere Thunderstorm WarningPUBProwers59 min
Jun 24, 6:19 PM MDTSpecial Weather StatementPUBSaguache26 min
Jun 24, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa82 min
Jun 24, 6:24 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers66 min
Jun 24, 6:27 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 24, 6:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 6:42 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 24, 6:48 PM MDTTornado WarningPUBProwers25 min
Jun 24, 7:14 PM MDTSevere Thunderstorm WarningPUBKiowa76 min
Jun 24, 7:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 24, 7:41 PM MDTSevere Thunderstorm WarningPUBKiowa64 min
Jun 24, 8:43 PM MDTSpecial Weather StatementPUBKiowa32 min
Jun 24, 8:45 PM MDTSpecial Weather StatementPUBKiowa45 min
Jun 24, 9:45 PM MDTSpecial Weather StatementPUBBent30 min
Jun 24, 10:11 PM MDTSevere Thunderstorm WarningPUBBent34 min
Jun 24, 10:31 PM MDTSpecial Weather StatementPUBCrowley29 min
Jun 24, 10:46 PM MDTSpecial Weather StatementPUBBent29 min
Jun 24, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 25, 12:03 AM MDTSpecial Weather StatementPUBKiowa27 min
Jun 25, 12:33 AM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 25, 12:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jun 25, 12:23 PM MDTSpecial Weather StatementPUBPueblo52 min
Jun 25, 12:29 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 25, 12:44 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont, Saguache73 min
Jun 25, 12:44 PM MDTSpecial Weather StatementPUB46 min
Jun 25, 12:55 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 25, 1:04 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 25, 1:18 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas72 min
Jun 25, 1:22 PM MDTSpecial Weather StatementPUB38 min
Jun 25, 1:22 PM MDTSpecial Weather StatementPUBOtero38 min
Jun 25, 1:23 PM MDTSpecial Weather StatementPUBElbert37 min
Jun 25, 1:33 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 25, 1:39 PM MDTSpecial Weather StatementPUBBent51 min
Jun 25, 1:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Jun 25, 1:50 PM MDTSpecial Weather StatementPUBOtero40 min
Jun 25, 1:54 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jun 25, 2:01 PM MDTSevere Thunderstorm WarningPUBBaca74 min
Jun 25, 2:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBSaguache40 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 25, 2:06 PM MDTSpecial Weather StatementPUBElbert24 min
Jun 25, 2:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jun 25, 2:17 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 25, 2:22 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache53 min
Jun 25, 2:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 25, 2:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 25, 2:44 PM MDTSpecial Weather StatementPUBDouglas16 min
Jun 25, 2:50 PM MDTSpecial Weather StatementPUBAlamosa40 min
Jun 25, 2:56 PM MDTSpecial Weather StatementPUBBent49 min
Jun 25, 2:59 PM MDTSevere Thunderstorm WarningPUBBaca61 min
Jun 25, 3:00 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 25, 3:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Jun 25, 3:40 PM MDTSpecial Weather StatementPUBProwers50 min
Jun 25, 3:48 PM MDTSpecial Weather StatementPUBKiowa42 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.